On Toeplitz forms and stationary processes

Ulf Grenander

TBD mathscidoc:1701.332059

Arkiv for Matematik, 1, (6), 555-571, 1952.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:13 uploaded by arkivadmin ] [ 587 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{ulf1952on,
  title={On Toeplitz forms and stationary processes},
  author={Ulf Grenander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203413597991868},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={6},
  pages={555-571},
  year={1952},
}
Ulf Grenander. On Toeplitz forms and stationary processes. 1952. Vol. 1. In Arkiv for Matematik. pp.555-571. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203413597991868.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved